N. Alon and J. H. Spencer, The probabilistic method. Wiley-Interscience Series in Discrete Mathematics and Optimization, 2000.

E. Ben-sasson and A. Wigderson, Short proofs are narrow---resolution made simple, Journal of the ACM, vol.48, issue.2, pp.149-169, 2001.
DOI : 10.1145/375827.375835

M. Davis, G. Logemann, and D. Loveland, A machine program for theorem-proving, Communications of the ACM, vol.5, issue.7, pp.394-397, 1962.
DOI : 10.1145/368273.368557

G. Davydov, I. Davydova, and K. Büning, An efficient algorithm for the minimal unsatisfiability problem for a subclass of CNF, Ann. Math. Artificial Intelligence, vol.23, pp.3-4229, 1998.

P. Erd?-os and L. Lovász, Problems and results on 3-chromatic hypergraphs and some related questions, Infinite and Finite Sets, pp.609-627, 1975.

P. Erd?-os and J. Spencer, Lopsided Lov??sz Local Lemma and Latin transversals, Discrete Applied Mathematics, vol.30, issue.2-3, pp.151-154, 1988.
DOI : 10.1016/0166-218X(91)90040-4

H. Gebauer, Disproof of the Neighborhood Conjecture with Implications to SAT, 17th Annual European Symposium on Algorithms, pp.764-775, 2009.
DOI : 10.1007/978-3-642-04128-0_68

S. Hoory and S. Szeider, Computing unsatisfiable <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>k</mml:mi></mml:math>-SAT instances with few occurrences per variable, Theoretical Computer Science, vol.337, issue.1-3, pp.347-359, 2005.
DOI : 10.1016/j.tcs.2005.02.004

S. Hoory and S. Szeider, -CNF Formulas with Few Occurrences per Variable, SIAM Journal on Discrete Mathematics, vol.20, issue.2, pp.523-528, 2006.
DOI : 10.1137/S0895480104445745

URL : https://hal.archives-ouvertes.fr/jpa-00214615

A. V. Kostochka and M. Kumbhat, Coloring uniform hypergraphs with few edges, Random Structures and Algorithms, vol.1, issue.3
DOI : 10.1002/rsa.20284

A. V. Kostochka and V. , Constructions of sparse uniform hypergraphs with high chromatic number, Random Structures and Algorithms, vol.1, issue.1
DOI : 10.1002/rsa.20293

J. Kratochvíl, P. Savick´ysavick´y, and Z. Tuza, One More Occurrence of Variables Makes Satisfiability Jump from Trivial to NP-Complete, SIAM Journal on Computing, vol.22, issue.1, pp.203-210, 1993.
DOI : 10.1137/0222015

N. N. Kuzjurin, On the difference between asymptotically good packings and coverings, European Journal of Combinatorics, vol.16, issue.1, pp.35-40, 1995.
DOI : 10.1016/0195-6698(95)90087-X

L. Lu and L. Székely, Using Lovász Local Lemma in the space of random injections, Electron. J. Combin, vol.14, issue.13, p.pp, 2007.

S. Porschen, E. Speckenmeyer, and B. Randerath, On Linear CNF Formulas, SAT, pp.212-225, 2006.
DOI : 10.1007/11814948_22

S. Porschen, E. Speckenmeyer, and X. Zhao, Linear CNF formulas and satisfiability, Discrete Applied Mathematics, vol.157, issue.5, pp.1046-1068, 2009.
DOI : 10.1016/j.dam.2008.03.031

P. Savick´ysavick´y and J. Sgall, DNF tautologies with a limited number of occurrences of every variable, Theoretical Computer Science, vol.238, issue.1-2, pp.495-498, 2000.
DOI : 10.1016/S0304-3975(00)00036-0

D. Scheder, Unsatisfiable linear k-CNFs exist, for every k. CoRR, abs/0708, 2007.

S. Szeider, Homomorphisms of conjunctive normal forms, Discrete Applied Mathematics, vol.130, issue.2, pp.351-365, 2003.
DOI : 10.1016/S0166-218X(02)00411-0

C. A. Tovey, A simplified NP-complete satisfiability problem, Discrete Applied Mathematics, vol.8, issue.1, pp.85-89, 1984.
DOI : 10.1016/0166-218X(84)90081-7

A. Urquhart, Abstract, Bulletin of Symbolic Logic, vol.35, issue.04, pp.425-467, 1995.
DOI : 10.1145/136035.136043